# SDR ASAA12511469

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 21,930 hours, 6,808 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Sensor
- Part number: MS280341
- Condition: Malfunctioned
- Location: Apu Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU EGT HAS HISTORY OF INDICATING LOW AND ERRONEOUS.  INDICATION ERRORS ARE SUSPECT.  ACFT GROUNDED.  R & R INLET TEMP SENOR REF AMM 49-61-31. OPS/BITE CHECKED GOOD REF AMM 49-61-00-700-801.
